# SDR AALA201806219020

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,555 hours, 29,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 1L DOOR PLASTIC ON ARM/DISARM HANDLE BROKEN. REPLACED L1 DOOR PANEL 831BZ PER AMM 25-23-46.
